# SDR YENA2024031200400

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 79,038 hours, 28,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL STR23L  AND FR68 AFT GALLEY AREA; REF AEROMAN W.O. 2024 41/1 NR 2024-54883 REPAIR LOWER SILL AT LEVEL STR23L AND FR68 AFT GALLEY AREA IAW A320 SRM 53-41-14-300-001. THIS REPAIR IS CATEGORY A. NO REQUIRED FURTHER INSPECTION. THIS PART IS CONSIDERED PSE IAW SRM 51-11-12.
